# SDR SWIA2020021848673

- Difficulty date: January 10, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 30,272 hours, 18,409 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONG BEAM UPPER FLANGE FS 295 RBL 9        (C-CHECK)   RO:2/14/2020 INSTALLED (1EA) NEW RBL 9.0 FLOOR BEAM AND ALL SPLICE REPAIR PARTS (1EA)(-7) LOWER FLANGE,(1EA)(-11) CLEAT,(2EA)(-13) SPLICE ANGLE, AND (2EA)(-15)UPPER ANGLE ON RBL 9.0 BETWEEN FS 280.00 TO FS 300.00 REF BOMBARDIER REO / COMPLIED WITH SKY CARD CL600-2C10) STUCTURAL MAJOR REPAIR (**RII**) / COMPLIED WITH FORM M-337
